# SDR WX0A072334

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 47,526 hours, 39,439 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Sensor
- Part number: 1173T19
- Part serial: 4091
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 320, AFTER LEVEL OFF, RIGHT PACK PRESS DROPPED TO 0.  COMPLIED WITH QRH 21-5.  CABIN ALTITUDE CONTINUED TO CLIMB, DURING DESCENT, CABIN ALT WARNING LIGHT ILLUMINATED.  COMPLIED WITH QRH 21-2, PAX O2 MASK DEPLOYED.  PERFORMED TASK CARD F0443601, NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF BOTH LT & RT PACK, OUTFLOW VLV & SURROUNDING AREA.  ALL EXTERNAL PITOT & STATIC PORTS, AOA VANES & TAT, NO DEFECTS NOTED.  PERFORMED DFDR DOWNLOAD PER TC A0573101.  REF LP 53433 FOR SENSORS S1-120, S1-122 & RELAY R2-148, R & R.  OPERATIONAL CHECK OF NR 1 CABIN PRESS CONTROLLER IAW MM 21-32-00.  OPERATIONS CHECK NORMAL.  FAULT HISTORY SHOWS NO FAULTS AT THIS TIME.  OK FOR RETURN TO SERVICE.  THIS CLEARS MEL 21-24, SIT 1, DMI 13404 PLACARD REMOVED (M) PROCEDURES BACK TO ORIGINAL CONFIGURATION.     REMOVED AND REPLACED SENSORS S1-120, S1-122 & RELAY R2-148 IAW AMM 21-31-05 & 24-00-00 PRECAUTIONARY.  OPERATIONS CHECK STILL REQUIRED IAW LP 534304.
